# SDR AALA990754

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON INNER SKIN AT STATION 720B PLUS 2 TO 720B TO 10 IN AREA OF RAM AIR DOOR ACT ROD STRINGER 28L. REMOVED CORROSION AND INSTALLED REPAIR PER 53-30-3 FIG 1 SHEET 4.  (M)
